Re:why is my urine bloody? ik I've asked this three times but there's somthing you people arnt getting?

I was just finishing my period the other night and my boyfriend an I had sex but the condom broke. he was worried that I could be pregnant. I was not worried, but he was and he wanted to make sure i wasn't. he suggested I get the morning after pill. I thought I was fine but you can never be too sure. so he got a friend to buy it and I took it that night. this morning when I went to the bathroom i noticed alot of blood in the toilet. I thought maybe it was my period and it just hadn't quite finished it. I put in a tampon and the next time and it was bloody still and the tampon had nothing in it and then I realized it was my urine that was bloody. I thought at first it was maybe a side effect of the pill I took. then i rembered that earlier this weekend we also had sex. that night it felt a little weird to pee. so I started to think it was some kind of STD but we used a condom and my boyfriend has been tested for STDs so I don know about that. also i couldent have gotten it from any one but him because hes the first non vergin ive had sex with. at school I talked to the nurse about it except I said i took birthcontroll instead of the morning after pill and I don't know if that's a bad thing that I did that but the label says the side effects are very similar to birth controll. the school nurse said it could be from that but I wasn't sure she understood It was not coming from my vagina it was coming from my urine. it's definatly not spotting. every time I had to go pee today, it came out a dark redish color. It was pure blood. definatly not pee, however it's possible there's bee in it but it's mostly blood. it sounds like a bladder infection or something but I feel no pain at all. It dosent feel like it. basically I'm asking if it's the next morning pill, an STD, or a urine infection or is it something else? [that all happened yesterday] but then today my urine was fine but my vagina hole was itchy and that WAS a side effect listed on the box. but the blood wasn't.

10 Answers

Relevance
  • 9 years ago
    Favorite Answer

    It sounds like you have a bladder or kidney infection. You need to see your doctor for a urine test to confirm your infection. Your doctor will then prescribe antibiotics to treat the infection. If you have pain or burning during urination or if you have an urgent need to pee but only drops come out, drink extra water and take some AZO pills (available at your pharmacy).

    If you don't get this treated soon, you are risking permanent damage to your kidneys.

    Good luck.

    • Login to reply the answers
  • 9 years ago

    I don't know what would cause blood in your urine but I suggest you go and talk to the school nurse again and tell her about the morning after pill so she knows exactly what she's dealing with.I can understand that it could have side affects but it shouldn't cause you to pee blood.That just doesn't make sense and I've never known a urinary tract infection to cause bleeding... only pain when you go and the feeling that you have to go all the time.If the nurse can't explain exactly what is going on with any kind of confidence then you need to get yourself in to see a doctor ... something is definitely wrong and should be taken care of ASAP. Good luck and best wishes to you : )

    • Login to reply the answers
  • 9 years ago

    Could definitely be something wrong with your kidneys. Not a good thing. It could be something major or it could be something like your body having kidney stones and it is preparing to pass them out through your system. Visit a doctor, cause I don't think blood like that is an effect of the pill. If it was, they'd mention it on the bottle/box.

    • Login to reply the answers
  • 9 years ago

    Not to cause a panic, but you need to get to a doctor as soon as possible. Bloody Urine is not usually associated with the morning after pill, and is still a significant medical red flag in any case. I can't tell you if this is related to sex, and STI, or the morning after pill, but it needs to be looked at and treated ASAP!

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Rose
    Lv 4
    4 years ago

    The questions that get 140 answers are usually a bunch of people trying to get easy points. All the answers are basically the same, and/or don't require a lot of thought.

    • Login to reply the answers
  • 9 years ago

    Maybe it's because no body knows the answer, and your spelling and grammar makes it almost impossible to comprehend what you're trying to say.

    Urine in blood can mean that there is something wrong with your kidneys. You should see a doctor asap.

    • Login to reply the answers
  • Anonymous
    9 years ago

    Whatever it is, drink lots of water to try to clear is out of your system. That'll help if it's a UTI or side effects from the pill. If you start having pain or discomfort or if it doesn't let up within a few days, see your doctor.

    • Login to reply the answers
  • Anonymous
    9 years ago

    If your urine is bloody it has something to do with your kidneys. Just watch it for another day or so and if it doesn't stop call your DR.

    Good Luck

    Dani

    • Login to reply the answers
  • Emie86
    Lv 4
    9 years ago

    Perhaps you have kidney stones and the motions of sex "knocked it loose". The stone could be scraping the inside of your kidney tubes.

    *shrugs* but that's only if it's a kidney stone. You should definitely go to the doctor incase it's something really serious.

    • Login to reply the answers
  • Anonymous
    9 years ago

    It your period hidden in your vagina.

    • Login to reply the answers
Still have questions? Get your answers by asking now.